Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having tonsillitis. Developed frequent urination. Given penicillin. Suggest

My daughter aged 4.5 had tonsillitis 2 weeks ago and appeared to recover with no AB. She has started to develop frequent urunation but low volume. I took her to gp and was shocked to see her tonsils were really raw 2 weeks after 1st episode - at this point she was give penicillin. However, her urge to wee is really bad going 15 times per day at least - her urine has come back clear x 2 now. She is half way through the penicillin
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Record her body temperature, get urine- routine / microscopy done, serum creatininr and blood urea. Cause can e acute tonsillitis complication- nephritis/ septicaemia. advice- get throat culture and sensitivity done. change antibitic, with analgesics, saline gargles, avoid spicy and cold food

wish you early recovery
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor